Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

pain made better by heavy bleeding??

I had the Mirena IUD but I was experiencing terrible pain for 2 weeks and went to the doctor and had my IUD removed. That was 3 days ago.

I started taking the pill right away because my doctor suspected that my IUD had caused some sort of hormonal imbalance as I had suddenly gotten some facial hair, acne and ballooned up to 3 times my normal size in my abdomen.

The pain was centered on my left ovary and the left side of my uterus and started spreading. I was considering going to the ER because the pain was that uncomfortable and I was getting concerned. It was tender with a stabbing feeling.

Today I woke up and it was worse...

I was standing in the kitchen with my daughter and I felt like I need to pee/push and my muscles involuntarily spasmed and I started pouring blood.

I've been bleeding heavily for 2 hours and it seems as though the pain is going away the more I bleed.

What on Earth could have caused

Answer Question
 
Anonymous

Asked by Anonymous at 12:31 PM on Nov. 13, 2010 in Health

Answers (3)
  • sounds like a burst cyst or something like that. I believe the Mirena makes you more vulnerable to developing cysts on your ovaries. Definitely go to the doc and get it checked out.
    MommaofH2

    Answer by MommaofH2 at 12:38 PM on Nov. 13, 2010

  • If you are soaking more than a pad every two hours, get your butt to the ER and call your doctor. I don't care that it's Saturday.
    lovinangels

    Answer by lovinangels at 12:40 PM on Nov. 13, 2010

  • I agree with lovinangles, It is standard protocal. If you are soaking more than 1 pad every two hours you need to go to the emergency room. If you don't want our advice, all hospitals have an on call nurse. They are completely free to talk to, no obligation. You can tell him/her your symptoms and they can give you medical advice. I reeeeeeally think you need to go in. If your feeling less pain the more you bleed maybe your loosing too much blood.

    My best friend just got the Mirena IUD, a week later was hospitalized. They punctured something on the inside that caused an infection. Its possible while removing your IUD they accidently punctured something.

    Also, food for thought, two years ago I was having the same type of stabbing pain on my ovary. I thought it was nothing and put a heating pad on it. Two hours later it was worse. I was rushed into surgery. A softball sized tumor had twisted. I was lucky to keep my ovary.
    stenhouse_baby

    Answer by stenhouse_baby at 3:33 AM on Nov. 23, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN